| Model Number |
MA60AC |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional reported that during cataract surgery with intraocular lens (iol) implantation surgeon noticed that the haptic became detached from the body of the lens when the lens is in the eye.Subsequently the lens was removed during initial procedure and completed with another lens.Additional information has been requested.
Additional Manufacturer Narrative
Corrected information provided in h.6.Correction: on initial mdr the health impact code should have been f1905 instead of f24.The manufacturer internal reference number is: (b)(4).